# SDR GAIA01206ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT A CRACK IN FUSELAGE SKIN BS 300 STRINGER 17R AT FASTENER VERIFIED BY HFEC.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 300 STRINGER 17R IAW B727 SRM 53-30-3 FIG 3.  (M)
